Alert archive / California / Gale Warnings in 2011
Gale Warning 7, NWS San Diego, CA
NWS San Diego, CA issued this gale warning at Nov 30, 2011, 8:09 AM PST. It took effect at Dec 1, 2011, 1:00 AM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2011, 8:09 AM PST (16:09 UTC)
- In effect from
- Dec 1, 2011, 1:00 AM PST
- Expired
- Dec 1, 2011, 11:41 AM PST
- In force
- 11 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
976 WHUS76 KSGX 301609 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 809 AM PST WED NOV 30 2011 ...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS... .A STRONG SURFACE HIGH MOVING OVER THE GREAT BASIN AND AN UPPER LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING GALE-FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL WATERS LATE TONIGHT THROUGH EARLY FRIDAY MORNING. ALSO...SEAS WILL BE HAZARDOUS DUE TO THE COMBINED EFFECTS OF NORTHEASTERLY WIND WAVES AND A WESTERLY SWELL. PZZ750-775-010000- /O.NEW.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 809 AM PST WED NOV 30 2011 ...GALE WARNING IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST FRIDAY. * WINDS: NORTHEAST 20 TO 30 KT WITH FREQUENT GUSTS TO 40 KT. * SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HARRISON HTTP://WWW.WEATHER.GOV/SANDIEGO
4 follow-up statements
256 WHUS76 KSGX 010001 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 401 PM PST WED NOV 30 2011 ...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS... .A STRONG SURFACE HIGH MOVING OVER THE GREAT BASIN AND AN UPPER LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING GALE-FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL WATERS LATE TONIGHT THROUGH THURSDAY NIGHT. GUSTS COULD REACH 40 KNOTS. ALSO...SEAS WILL BE HAZARDOUS DUE TO THE WIND WAVES...WHICH COULD REACH 5 FEET. PZZ750-775-010815- /O.CON.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 401 PM PST WED NOV 30 2011 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 AM PST FRIDAY. * WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL GRADUALLY DIMINISH THURSDAY NIGHT. * SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MAXWELL
974 WHUS76 KSGX 010731 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1131 PM PST WED NOV 30 2011 ...GALE WARNING FOR SAN DIEGO COUNTY COASTAL WATERS... .STRONG SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND AN UPPER LEVEL LOW MOVING OVER SOUTHERN CALIFORNIA WILL COMBINE TO BRING GALE FORCE NORTHEASTERLY WINDS TO THE SAN DIEGO COUNTY COASTAL WATERS THROUGH FRIDAY MORNING. GUSTS COULD REACH 40 KNOTS. THE NORTHEAST WIND DRIVEN SWELL WILL CREATE STEEP AND HAZARDOUS SEAS AND ROUGH BOATING CONDITIONS. PZZ750-775-011600- /O.CON.KSGX.GL.W.0007.111201T0900Z-111202T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1131 PM PST WED NOV 30 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. * WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS WILL GRADUALLY DIMINISH FRIDAY MORNING. * SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MOEDE
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
789 WHUS76 KSGX 011941 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1141 AM PST THU DEC 1 2011 ...GUSTY WINDS TO CONTINUE THROUGH EARLY FRIDAY MORNING... .WINDS HAVE DIMINISHED BELOW GALE WARNING CRITERIA OVER THE SAN DIEGO COUNTY COASTAL WATERS. HOWEVER...SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND AN UPPER LEVEL LOW OVER SOUTHERN CALIFORNIA WILL RESULT IN CONTINUED GUSTY NORTH TO NORTHEAST WINDS THROUGH EARLY FRIDAY MORNING OVER THE COASTAL WATERS. ALSO...A COMBINATION OF WIND WAVES AND WESTERLY SWELL WILL CONTINUE TO BRING HAZARDOUS SEAS AND ROUGH BOATING CONDITIONS. PZZ750-775-020430- /O.CAN.KSGX.GL.W.0007.000000T0000Z-111202T1200Z/ /O.NEW.KSGX.SC.Y.0019.111201T1941Z-111202T1200Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1141 AM PST THU DEC 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRISON HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Nov 30, 3:15 AM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Nov 30, 3:15 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 AM PST WED NOV 30 2011
.SYNOPSIS...
COOLER TODAY WITH A RETURN OF PATCHY COASTAL LOW CLOUDS AND FOG IN
THE MORNING. A STRONG LOW PRESSURE SYSTEM WILL BRING STRONG
NORTHEASTERLY WINDS...MUCH COLDER WEATHER...AND A CHANCE OF RAIN AND
SNOW SHOWERS THURSDAY AND FRIDAY. COLD...UNSETTLED WEATHER LINGERS
INTO THE WEEKEND THEN TURNS FAIR WITH LOCALLY GUSTY WINDS EARLY NEXT
WEEK UNDER DRY NORTHERLY FLOW ALOFT.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
HIGH CLOUDS CONTINUE TO MOVE OVER THE AREA THIS MORNING. LOW CLOUDS
AND FOG ARE INCREASING OVER THE COASTAL WATERS AND IMMEDIATE COASTAL
AREAS AS A WEAK COASTAL EDDY DEVELOPS.
THE UPPER LEVEL HIGH PRESSURE WHICH BROUGHT US THE WARM WEATHER OVER
THE PAST FEW DAYS WILL ADJUST WESTWARD AS AN UPPER LEVEL LOW
CURRENTLY CENTERED NEAR THE WASHINGTON/OREGON STATE LINE MOVES
SOUTHEAST INTO THE GREAT BASIN DURING THE DAY TODAY. MODELS IN GOOD
AGREEMENT WITH FORMING A CLOSED LOW IN THE BASE OF THE MEAN TROUGH
AS IT DEEPENS AND RETROGRADES INTO THE LOWER COLORADO RIVER VALLEY
THIS EVENING. THE EC...GFS...UKMET AND GEM ALL BRING THIS LOW INTO
SOUTHEAST CALIFORNIA AND THIS IS THE PREFERRED MODEL
SOLUTION...ALTHOUGH THE ECM DOES POSITION THE LOW A LITTER FARTHER
WEST THAN THE OTHER MODELS. THE NAM CONTINUES TO BE THE
OUTLIER...BRINGING THE LOW ABOUT 250 MILES EAST OF THE OTHER
SOLUTIONS INTO CENTRAL ARIZONA AND KEEPING THINGS MUCH WINDIER AND
DRIER OVER SOUTHERN CALIFORNIA.
MAIN IMPACT FROM THIS SYSTEM WILL BE STRONG AND POTENTIALLY DAMAGING
NORTHEAST WINDS...ESPECIALLY IN THE NORTHERN AREAS. WINDS 25-45 MPH
WITH GUSTS TO 65 MPH CAN BE EXPECTED IN THE SAN BERNARDINO
MOUNTAINS...INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS...AND
THE INLAND ORANGE COUNTY COASTAL AREAS. LOCAL GUSTS TO 80 MPH ARE
POSSIBLE IN THE WIND PRONE LOCATIONS...MAINLY THROUGH AND BELOW THE
CAJON PASS AND THE CANYONS OF THE SANTA ANA MOUNTAINS. WINDS WILL
PEAK IN THESE LOCATIONS THURSDAY MORNING WITH A SECOND WEAKER PEAK
FRIDAY MORNING. IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS
WINDS WILL PEAK FRIDAY MORNING WITH GUSTS NEAR 60 MPH. WINDS WILL
QUICKLY DIMINISH FRIDAY AFTERNOON AS THE LOW WEAKENS AND MOVES EAST.
THURSDAY AND FRIDAY WILL BE SIGNIFICANTLY COOLER AS THE LOW MOVES
OVER THE AREA. RECENT EC AND GFS RUNS ARE NOT QUITE AS COLD WITH
THIS SYSTEM...SHOWING 850 MB TEMPS AROUND 0-2C. HOWEVER...HIGH TEMPS
ARE EXPECTED TO DROP TO AROUND 10 TO 15 DEGREES BELOW SEASONAL
AVERAGES. SOME MOISTURE IS BROUGHT IN WITH THE SYSTEM ALONG WITH
COLD AIR ALOFT...SO THERE REMAINS A SLIGHT CHANCE OF RAIN AND CHANCE
OF MOUNTAIN SNOW...AS WELL AS A SLIGHT CHANCE OF THUNDERSTORMS. IF
ANY PRECIPITATION DOES OCCUR...SNOW LEVELS WILL RANGE FROM ABOUT
3500-4500 FEET. RAINFALL AMOUNTS ARE STILL UNCERTAIN...BUT AT THIS
TIME LOOKS LIKE ANY ACCUMULATION WILL BE LESS THAN ONE-TENTH INCH IN
MOST AREAS...WITH SOME LOCATIONS APPROACHING TWO TENTHS. SNOWFALL
WILL BE AROUND ONE INCH AT THE MOST.
THE LOW MOVES EAST ON SAT...BUT IS QUICKLY REPLACED BY ANOTHER
CLOSED LOW THAT DEVELOPS A SIMILAR PATTERN AS THU/FRI. THERE IS
LITTLE OR NO MODEL CONSENSUS WITH THIS SYSTEM. THE EC BRINGS THE LOW
OVER SOUTHERN CA LATE SAT...GFS BRINGING IT OVER AZ/NM...AND THE GEM
SOMEWHERE IN BETWEEN. IF EC/GEM VERIFIES IT WILL BE COOLER WITH THE
POTENTIAL FOR PRECIPITATION...WHILE GFS SOLUTION KEEPS US UNDER DRY
NORTH FLOW. THE GFS QUICKLY LIFTS THIS LOW OUT OF THE REGION WHILE
THE EC AND GEM KEEP IT OVER THE AREA THROUGH THE EARLY PART OF NEXT
WEEK. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY FOR THIS
PERIOD...BUT THE EC AND GEM HAVE HELD TO THIS SOLN FOR A COUPLE OF
RUN CYCLES...SO HAVE INTRODUCED A SLIGHT CHANCE FOR PRECIP THROUGH
SUN. THIS COULD PERSIST LONGER...BUT THERE IS STILL TOO MUCH
UNCERTAINTY.
&&
.AVIATION...
301030Z...EXPANDING AREA OF LOW CLOUDS OVER THE COASTAL WATERS THIS
MORNING WITH CLOUD BASES FROM FL001-004 MSL. INCREASING ONSHORE
PRESSURE GRADIENTS WILL DEEPEN THE CLOUD LAYER TODAY WITH CIGS
INCREASING TO FL010-015 AFT 20Z. SCT-BKN CLOUDS AND REDUCED VIS OF
4-6SM IN HAZE AND FOG WILL HAVE A BETTER CHANCE TO SPREAD INLAND AND
IMPACT THE COASTAL AIRPORTS THROUGH EARLY EVENING.
THIS EVENING AN INCREASINGLY STRONG...DRY OFFSHORE FLOW WILL PUSH
THE CLOUDS OUT TO SEA BTWN 03-06Z AT KSNA AND KCRQ...AND AT KSAN
BTWN 06-09Z. LOW LEVEL WIND SHEAR IS QUITE POSSIBLE AT THE AIRPORTS
WITH THE ONSET OF STRONG NORTHEAST WINDS THIS EVENING.
IN THE MOUNTAINS EXPECT STRONG UP AND DOWNDRAFTS TONIGHT THROUGH
FRIDAY MORNING.
&&
.MARINE...
AREAS OF LOW CLOUDS AND FOG THIS MORNING WITH VIS REDUCED TO 1 MILE
AT TIMES.
STRONG OFFSHORE WINDS WILL BEGIN THIS EVENING. INITIAL EFFECTS WILL
BE OVER THE SAN DIEGO COUNTY COASTLINE FROM SAN CLEMENTE TO CARLSBAD
WITH STRONG NORTHEAST WINDS FROM 15 TO 25 KTS DEVELOPING BETWEEN 6PM
AND MIDNIGHT. THE WINDS WILL SPREAD SOUTH AND WEST THROUGH 6 AM
THURSDAY AS THE OFFSHORE FLOW STRENGTHENS.
THE STRONG NORTHEAST WINDS COMBINED WITH A WESTERLY OCEAN SWELL WILL
PRODUCE CONFUSED SEAS POTENTIALLY HAZARDOUS FOR BOATERS THURSDAY AND
FRIDAY.
&&
.FIRE WEATHER...
A VERY COLD AND STRONG UPPER LEVEL LOW WILL DIG SOUTH THROUGH THE
GREAT BASIN AND THE COLORADO RIVER BASIN TODAY THROUGH
FRIDAY...BRINGING VERY STRONG AND GUSTY NORTH TO NORTHEAST WINDS TO
SOUTHERN CALIFORNIA LATE THIS EVENING THROUGH FRIDAY. NORTH TO
NORTHEAST WIND GUSTS UP TO 65 MPH WILL BE POSSIBLE...WITH LOCAL
GUSTS UP TO 80 MPH THROUGH AND BELOW THE FAVORED CANYONS AND PASSES.
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAN BERNARDINO COUNTY
MOUNTAINS...THE INLAND EMPIRE...THE SANTA ANA MOUNTAINS AND
FOOTHILLS...AND THE ORANGE COUNTY COASTAL AREAS.
HOWEVER...HUMIDITIES ARE ONLY EXPECTED TO DROP TO 20-30 PERCENT AT
THE LOWEST...AND THIS SYSTEM COULD BRING SOME SHOWERS...SNOW
SHOWERS...AND THUNDERSTORMS TO THE REGION AS WELL ON THURSDAY AND
FRIDAY. WINDS WILL DECREASE ON FRIDAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 10 PM WEDNESDAY TO 2 PM PST FRIDAY FOR
THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS.
WIND ADVISORY FROM 7 PM TO 10 PM THIS EVENING FOR THE ORANGE
COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN
BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
FOOTHILLS.
FIRE WEATHER WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY
AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO
RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST.
WIND ADVISORY FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS.
WIND ADVISORY FROM 7 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY.
PZ...NONE.
&&
PUBLIC/FIRE...PG
AVIATION/MARINE...MOEDEHazardous weather outlook, Nov 30, 4:00 AM PST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST WED NOV 30 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-010000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST WED NOV 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HIGH WIND WARNING FROM 10 PM TONIGHT TO 2 PM PST FRIDAY FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS. WIND ADVISORY FROM 7 PM TO 10 PM THIS EVENING FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS. FIRE WEATHER WATCH FROM WEDNESDAY EVENING THROUGH FRIDAY AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST. WIND ADVISORY FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY FOR THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS. WIND ADVISORY FROM 7 PM THIS EVENING TO 2 PM PST FRIDAY FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY...A COLD STORM SYSTEM WILL CONTINUE TO BRING STRONG GUSTY NORTHEAST WINDS AND A SLIGHT CHANCE OF SHOWERS. PRECIPITATION COULD BEGIN THURSDAY MORNING. ANY PRECIPITATION IS EXPECTED TO BE LIGHT...BUT ISOLATED THUNDERSTORMS WILL BE POSSIBLE. SNOWFALL MAY ACCUMULATE ABOVE 4000 FEET IN THE MOUNTAINS AND ADJACENT HIGH DESERT SLOPES BY SATURDAY MORNING...POSSIBLY MAKING TRAVEL DIFFICULT IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PG
In the hours before
Special weather statement, Nov 30, 3:48 AM PST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 348 AM PST WED NOV 30 2011 CAZ042-043-048-050-055>058-060>062-302230- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 348 AM PST WED NOV 30 2011 ...VERY STRONG AND GUSTY WINDS...AND COLD UNSETTLED WEATHER RETURNING TONIGHT THROUGH FRIDAY... A VERY STRONG AND UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL INTENSIFY OVER THE GREAT BASIN AND LOWER COLORADO RIVER VALLEY TODAY INTO THURSDAY...BRINGING SIGNIFICANTLY COLDER WEATHER TO THE REGION AS WELL AS VERY STRONG AND GUSTY NORTHEAST WINDS. THERE IS EVEN THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS TO DEVELOP ON THURSDAY AND FRIDAY...WITH SNOW LEVELS POSSIBLY LOWERING INTO THE FOOTHILLS WITH SOME OF THE STRONGER SHOWERS. WINDS... STRONG AND GUSTY NORTH TO NORTHEAST WINDS WILL DEVELOP THIS EVENING AND CONTINUE THROUGH FRIDAY...AS STRONG OFFSHORE FLOW DEVELOPS AROUND THE NORTHWEST SIDE OF THE SYSTEM. STRONGEST WINDS WILL MOST LIKELY BE IN ORANGE COUNTY...THE INLAND EMPIRE AND THE SAN BERNARDINO COUNTY MOUNTAINS...WHERE WIND GUSTS COULD EXCEED 70 MPH AT TIMES...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. STRONG WINDS ARE ALSO LIKELY IN THE APPLE AND LUCERNE VALLEYS. STRONG WINDS ARE ALSO EXPECTED IN SAN DIEGO COUNTY...BUT WILL DEVELOP LATER THAN THE AREAS TO THE NORTH. STRONGEST WINDS ARE EXPECTED LATE TONIGHT AND THURSDAY...WHEN DAMAGE TO TREES AND POWER LINES MAY OCCUR. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TEMPERATURES... MUCH COLDER AIR WILL FILTER INTO SOUTHERN CALIFORNIA ON THURSDAY...ESPECIALLY IN THE MOUNTAINS AND HIGH DESERTS. HIGHS WILL MOSTLY BE IN THE 30S AND 40S IN THE MOUNTAINS...WHICH WILL BE 15 TO 20 DEGREES BELOW NORMAL. IN THE APPLE AND LUCERNE VALLEYS...HIGHS WILL STRUGGLE TO REACH 50. WIND CHILL READINGS MAY ALSO BE IN THE TEENS IN COLDEST PARTS OF THE SAN BERNARDINO MOUNTAINS THURSDAY. MOST VALLEY AND COASTAL AREAS WILL STRUGGLE TO WARM INTO THE LOWER TO MID 60S. LITTLE OR NO WARMING IS EXPECTED FRIDAY...THOUGH WIND SPEEDS WILL DECREASE SOMEWHAT. SHOWERS AND THUNDERSTORMS... THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY THROUGH FRIDAY...ESPECIALLY OVER HIGHER TERRAIN. PRECIPITATION AMOUNTS ARE STILL HIGHLY UNCERTAIN...AND WILL DEPEND ON THE TRACK OF THE UPPER LOW...WITH MOST AREAS SEEING LIGHT AMOUNTS. SNOW LEVELS WILL LIKELY BE LOW...FALLING TO 3500 TO 4000 FEET. HOWEVER...LOCALLY LOWER SNOW LEVELS WILL BE POSSIBLE ON THE NORTH SLOPES OF THE SAN BERNARDINO MOUNTAINS...AND WITH THE HEAVIER SHOWERS. A FEW INCHES OF SNOW COULD FALL IN THE MOUNTAINS. PEOPLE WITH OUTDOOR INTERESTS SHOULD MAINLY BE PREPARED FOR THE STRONG GUSTY WINDS AND COLDER WEATHER WEDNESDAY NIGHT THROUGH FRIDAY. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. PG
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:10 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 53 hr |
| Nov 30, 1:30 PM PST | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.